Utilize este identificador para referenciar este registo: http://hdl.handle.net/10400.2/1533
Título: Dynamics of a differential system using invariant regions
Autor: Costa, Fernando Pestana da
Palavras-chave: Ordinary diferential equations
Asymptotic behaviour of solutions
Invariant regions
Data: 2007
Editora: The International Commission on Mathematical Instruction
Citação: Costa, Fernando Pestana da - Dynamics of a differential system using invariant regions. "L'Enseignement Mathematique". ISSN 0425-0818. Vol. 53, Nº 2 (2007), p. 3-14
Resumo: The longtime behaviour of a two dimensional system of ordinary differential equations with singularities is studied using conveniently defined positively invariant sets and auxiliary functions. The approach uses only elementary techniques of phase plane analysis and provides a good geometric insight into the dynamical behaviour of the system. It provides dynamical information analogous to what is usually obtained via centre manifold techniques but does not require the flow to be defined at the limit point.
URI: http://hdl.handle.net/10400.2/1533
ISSN: 0425-0818
Aparece nas colecções:Matemática e Estatística - Artigos em revistas internacionais / Papers in international journals

Ficheiros deste registo:
Ficheiro Descrição TamanhoFormato 
InvariantRegionsRepositorioUAb.pdf190,1 kBAdobe PDFVer/Abrir


FacebookTwitterDeliciousLinkedInDiggGoogle BookmarksMySpace
Formato BibTex MendeleyEndnote Degois 

Todos os registos no repositório estão protegidos por leis de copyright, com todos os direitos reservados.